# SDR AMTA200700148

- Difficulty date: March 16, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LIGHT AT ROW 16 CEILING INOPERATIVE.  REPLACED BATTERY PACK IAW MM 33-51-07-2.  OPS CHECK GOOD.  (K)
